Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Character Analysis Using Fourier Series

Daniel Reem
The American Mathematical Monthly
Vol. 119, No. 3 (March 2012), pp. 245-246
DOI: 10.4169/amer.math.monthly.119.03.245
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.03.245
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Abstract We show that character analysis using Fourier series is possible, at least when a mathematical character is considered. Previous approaches to character analysis are somewhat not in the spirit of harmonic analysis.

Page Thumbnails